Description and Counting of the Sandwich Sets in Transformation Semigroups.
Publication Type:Journal Article
Source:Southeast Asian Bulletin of Mathematics, Volume 27, Number 5, p.907 (2004)
Cite this Research Publication
A. R. Rjan and Sreeja, V. K., “Description and Counting of the Sandwich Sets in Transformation Semigroups.”, Southeast Asian Bulletin of Mathematics, vol. 27, p. 907, 2004.
Related Research Publications
- Some Maximal Bands of the Full Transformation Semigroup
- The partial strong unit regularity of the full transformation semigroup
- Construction of Certain Unit Regular Orthodox Submonoids
- Orthodox Unit Regular Submonoids of the Full Transformation Semigroup T(X)
- Some combinatorial results on the full transformation semigroup